# SDR AU000133

- Difficulty date: March 3, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Engine: Lyc IO360L2A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: L2738851A
- Condition: Spalled
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CAMSHAFT LOBES AND ASSOCIATED LIFTER BODIES EXCESSIVELY SPALLED.
